# SDR SWAA2015043039178

- Difficulty date: March 14, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 75,584 hours, 63,570 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACE OF PRESS BULKHEAD STIFFENER CRACKED AT BS 727, RBL 6.3.  REPLACED STIFFENER IAW SRM & DWG.
